International Journal of Mathematics and Mathematical Sciences
Volume 28 (2001), Issue 4, Pages 247-249

On almost periodic solutions of the differential equation x(t)=Ax(t) in Hilbert spaces

Gaston M. N'Guerekata

Department of Mathematics, Morgan State University, Baltimore, MD 21251, USA

Received 31 January 2001

Copyright © 2001 Gaston M. N'Guerekata. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We prove almost periodicity of solutions of the equation x(t)=Ax(t) when the linear operator A satisfies an inequality of the form Re(Ax,x)0.